# SDR 2005UALA00040

- Difficulty date: January 6, 2005
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N911UA
- Make and model: Boeing 737522
- Aircraft serial: 25255
- Aircraft time: 37,372 hours, 27,998 cycles
- Engine: Ge CFM56*
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

APU FIRE LIGHT ILLUMINATED WITH THE APU SHUTDOWN. CREW REPORTED THAT AFTER TAKEOFF THEY HAD APU FIRE WARNING INDICATION WITH THE APU SHUTDOWN.  CREW DISCHARGED APU FIRE BOTTLE.  APU FIRE WARNING INDICATION WENT OUT THEN BEGAN TO FLASH AND CAME BACK ON STEADY.  PERFORMED TROUBLESHOOTING OF APU FIRE WARNING SYSTEM AND FOUND APU FIRE DETECTOR M334 WITH LOW RESISTANCE.  REPLACED DETECTOR M334, APU FIRE BOTTLE.  APU FIRE DETECTION SYSTEM TESTED NORMAL.
